It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 Showing 21 - 40 of 42 for dry eyes on accutane. (0.083 seconds)


... are listed in the May,2000 updated pharmaceutical insert on Accutane, a prescription acne medication. ... (11 replies)
... After many years of eye issues at only 26, and 4 opthamologists later, their is no agreement between them on what i have other then dry eyes, all 4 agree on this. ... (4 replies)
... years ago went on Accutane for severe acne and again 12 years ago. ... (13 replies)

... i'll just answer ur questions on this thread. ... (50 replies)
... tane. They've since improved but are still dry. I last took the medicine in 1993. Our problem is with the oily meibomian glands not with the lacrimal glands. Our eyes produce fluid like anyone else, it's just that there's not enough oil for the fluid to stick. ... (16 replies)
... i think perhaps now u have meibomitis, which is an imflammation of the oil glands. meibomitis is also known to have extreme dry eye symptoms. ... (36 replies)
... Glad to hear your eyes are better. Don't stop treatment, continue for a long time and make sure the infection has cleared. ... (36 replies)
... schrimer's test 4 and 9. and he said that sometimes the friction in dry eyes can cause some swelling...do you think that's possible? ... (36 replies)
... Not to butt in, but I was on Accutane a few years ago and ever since my eyes have seems very sensitive to wind and stuff. ... (5 replies)
... As I was reading your post I started wondering if you were taking any antibiotics for acne, and bingo. I wouldn't discount the Accutane connection. Your eye problems started when you started the Accutane, so it is more likely due to that than anything else. ... (3 replies)
... It's used to treat nodular acne. A common side effect is dry eyes. Another, more serious, ocular side effect not mentioned above is optic neuropathy. ... (7 replies)
... Also, I see you are on Accutane. Dry eyes can be a serious and sometimes permanent side effect. You might not be a candidate for contacts anyway. ... (7 replies)
... effects, though generally not serious or common, have been noted. Your skin may remain persistently dry. Similarly, dry eyes have persisted post Accutane use. ... (8 replies)
... informed. I'm on week 11 of accutane, and am too experiencing dry eyes and more sensitivity to light. These are by NO means uncommon side effects. ... (8 replies)
... My doctor prescribed Patonal to fight the allergic conjunctivitis in an attempt to help clear up my dry eye. ... (8 replies)
... Medwatch system of the reporting of adverse events from a drug has thousands and thousands of adverse event reports listed on Accutane. ... (11 replies)
... I can't be inside, like, ever. So I sit on my back patio and use my laptop. I live in Florida, so the warm air and humidity makes everything perfect. ... (4 replies)
... c i was so tired, so i didn't pay attention to it. but then it didn't go away, and my eyes began to sting sometimes. ... (50 replies)
... Could anyone describe what Accutane is good for? ... (7 replies)
... I got a response on that other board from a reader that's a bit more helpful than what the doctor said! ... (56 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:25 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!